# SDR AWXA200500131

- Difficulty date: December 22, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, 2 EACH CRACKS WERE FOUND IN FUSELAGE SKIN AT L-1 DOOR LOWER AFT CORNER CUTOUT BS 339, STR 17 LT.  MAINTENANCE CUTOUT DAMAGE IN OUTER FUSELAGE SKIN AND BEAR STRAP AT L-1 DOOR LOWER AFT CORNER CUTOUT BS 339, STR 17 LT; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, DOUBLER, AND TRIPLER; INSTALLED REPAIR PARTS IAW ER 03-5311-05021-RC1.
